MathSciNet Relay Station
MathSciNet bibliographic data
MR2529867 17B67 (17B69)
Jing, Naihuan; Misra, Kailash C.; Xu, Chongbin Bosonic realization of toroidal Lie algebras of classical types. Proc. Amer. Math. Soc. 137 (2009), no. 11, 3609–3618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement